I was on gabapentin for nearly a year----900 mg per day (not much) and after taking it a few months, my thighs began to feel extremely fatigued. I felt like I ran a marathon with weak and strained feelings. My buttock muscles also hurt and my low back. I thought it was my sacroiliac as well as piriformis syndrome. I went to physical therapy and also had an MRI. Nothing wrong. Nothing helped me, either. Then I read the side-effects of gabapentin and I saw, "abnormal gait", "myalgia" which is muscle pain, and "arthralgia" which is joint pain. Low back pain was also listed. I wondered. I tapered off gabapentin over a long period of time and was in abject misery by the time I stopped the drug. I crawled to my pain pills every morning until then. I had to lift my legs into the car because of weakness and pain in my quads. After I stopped the drug, I jumped out of bed like a gazelle and my legs felt great. The hip and low back pain stopped! It was the drug!!! If anyone out there has oddball leg fatigue and hip pain which they did not have before starting this drug, you may need to switch to Lyrica.
I got the same pain with Lyrica, but not until I got to 300 mg per day. At 250, I am fine. Most doctors do not know these oddball side effects, yet many I know have them! Just food for thought if anyone is suffering on gabapentin.